# SDR ASOA20140506053

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 31,316 hours, 23,949 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Broken
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SUSPECTED FUEL LEAK, ENGINE NR 2, FUEL PPH AT CRUISE SET SIMILAR, YET TANK NR 2 INDICATOR SHOWED TANK NR 2 FUEL USAGE WAS MUCH GREATER. AFTER INSPECTION MX FOUND A BROKEN FLAP VALVE IN NR 2 FUEL TANK AND R & R WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
